Hermite-type Shepard operators
Gh. Coman, A Shepard-Taylor approximation formula, Studia Univ. Babeş-Bolyai, Mathematica, 33 (1988), pp. 65-73.
Gh. Coman, Shepard-Taylor Interpolation, Itinerant Seminar on Functional Equations, Approximation and Convexity, Cluj-Napoca, 1988, pp. 5-14.
Gh. Coman and R. Trîmbiţaş, Lagrange-type Shepard operators, Studia, Univ. Babeş-Bolyai, Mathematica, 42 (1997) (to appear).
R. Franke, Scattered data interpolaiton:Tests of some methods, Math. Comput. 38, 157 (1982), pp. 181-200.
L.L. Schumaker, Fitting Surfaces to Scattered Data, In: Approximation Theory II, G.G. Lorentz, C.K. Chui, L. L. Schumaker (Eds), Academic Press Inc., 1976, pp. 203-268.
D. Shepard, A Two-Dimensional Interpolation Function for Irregularly Data, Proc. 1964 ACM Nat. Conf., pp. 517-524.
D. Stancu, On some Taylor expansions for funcitons of several variables, Rev. Roumaine Math. Pures Appl. 4 (1959), pp. 249-265 (in Russian).
How to Cite
Copyright (c) 2015 Journal of Numerical Analysis and Approximation Theory
This work is licensed under a Creative Commons Attribution 4.0 International License.
Open Access. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.